Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 137, NWS Dodge City, KS

June 16, 2006Edwards County, Pawnee County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 16, 2006, 6:29 PM CDT for Edwards County, Pawnee County, Kansas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2006, 6:29 PM CDT (23:29 UTC)
Expired
Jun 16, 2006, 7:15 PM CDT
In force
46 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Edwards County, KS, Pawnee County, KS

The radar

The Dodge City radar (KDDC), 67 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 6:35 PM CDTTSTM WND GST 606 Sw Kinsley, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 1:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2006-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2006-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
369 J/kg
Mixed-layer CIN
-518 J/kg
Mixed-layer LCL
1637 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 162329
SVRDDC
KSC047-145-170015-
/O.NEW.KDDC.SV.W.0137.060616T2329Z-060617T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
629 PM CDT FRI JUN 16 2006

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.
  PAWNEE COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 715 PM CDT

* AT 627 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
  70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
  MILES NORTHWEST OF BURDETT TO 15 MILES WEST OF KINSLEY...OR ALONG A
  LINE EXTENDING FROM 7 MILES NORTHWEST OF BURDETT TO BELLEFONT...AND
  MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF EDWARDS COUNTY...
  RURAL RESIDENCES OF PAWNEE COUNTY...
  BURDETT...
  ROZEL...
  KINSLEY...
  SANFORD...
  FRIZELL...
  LEWIS...
  LARNED...
  ZOOK...

THIS INCLUDES HIGHWAY 50 BETWEEN MILE MARKERS 151 AND 180.

THIS INCLUDES HIGHWAY 56 BETWEEN MILE MARKERS 157 AND 188.

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3834 9956 3779 9953 3777 9903 3832 9904

$$

GRZYWACZ
2 follow-up statements
000 
WWUS53 KDDC 162356
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
654 PM CDT FRI JUN 16 2006

KSC047-145-170015-
/O.CON.KDDC.SV.W.0137.000000T0000Z-060617T0015Z/
PAWNEE KS-EDWARDS KS-
654 PM CDT FRI JUN 16 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EDWARDS AND PAWNEE COUNTIES...

AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF ROZEL TO 11 MILES SOUTHWEST OF
KINSLEY...OR ALONG A LINE EXTENDING FROM 7 MILES NORTH OF ROZEL TO
WINDHORST...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF EDWARDS COUNTY...
  RURAL RESIDENCES OF PAWNEE COUNTY...
  ROZEL...
  SANFORD...
  ASH VALLEY...
  GARFIELD...
  CENTERVIEW...

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KINSLEY...FRIZELL...LEWIS...ZOOK...TROUSDALE...LARNED...FELLSBURG AND
BELPRE

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHWESTERN KANSAS.

LAT...LON 3834 9956 3779 9953 3777 9903 3832 9904

$$

18
000 
WWUS53 KDDC 170014
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
714 PM CDT FRI JUN 16 2006

KSC047-145-170024-
/O.EXP.KDDC.SV.W.0137.000000T0000Z-060617T0015Z/
PAWNEE KS-EDWARDS KS-
714 PM CDT FRI JUN 16 2006

...THE SEVERE THUNDERSTORM WARNING FOR EDWARDS AND PAWNEE COUNTIES
EXPIRES AT 715 PM CDT...

THE WARNED STORM HAS WEAKENED AND NO LONGER POSES A THREAT TO LIFE OR
PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHWESTERN KANSAS.

LAT...LON 3834 9956 3779 9953 3777 9903 3832 9904

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:12 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Jun 16, 2:12 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
212 PM CDT FRI JUN 16 2006

.DISCUSSION...

DAYS 1-2...

MODELS ARE CONTINUING TO SHOW DIFFERENT SOLUTIONS WITH HANDLING OF
UPPER LOW/TROUGH OVER THE AREA OVER THE NEXT 36-48 HOURS.  NAM
CONTINUES TO SHOW A CUTOFF CIRCULATION OVER SW KS BY 00Z SUN WHILE
THE GFS KEEPS IT AN OPEN WAVE AND THEN CUTS IT OFF OVER EASTERN TX.
THE WRF KEEPS UPPER LOW OVER N CTRL KS AND THEN BRINGS TROUGH
EASTWARD INTO MO/AR AREA.  WILL GO CLOSER TO THE GFS/NAM SOLUTIONS
WITH A SLOWER MOVEMENT SINCE THIS KEEPS BETTER CONTINUITY WITH
PREVIOUS FORECASTS.  LATE THIS AFTERNOON AND INTO TONIGHT EXPECT A
FAIRLY SIGNIFICANT SEVERE WEATHER EPISODE AS STRONG VORT MOVES OUT
OF EASTERN NM AND COLD FRONT STARTS TO MOVE SLOWLY EASTWARD.  UPPER
LEVEL TEMPERATURES WILL BE COOLING QUICKLY ALLOWING FOR RAPID
DESTABILIZATION OVER AREA. WITH SURFACE DEW POINTS AT OR ABOVE 60 IN
MOST LOCATIONS AND TRAINING ECHOES ALONG FRONT EXPECTED...SHOULD SEE
WIDESPREAD 1-2+ INCH RAINFALL TOTALS OVER MUCH OF THE CWA BY SAT
MORNING.

WILL CONTINUE TO SEE SKIES BEING MOSTLY CLOUDY TOMORROW WITH SYSTEM
OVER REGION.  EXPECT TO SEE CONTINUED SHOWERS AND THUNDERSTORMS OVER
MUCH OF THE CWA WITH THE BEST CHANCES OVER THE EASTERN ZONES STILL
AHEAD OF MAIN TROUGH. TEMPERATURES WILL BE TRICKY...BUT IT LOOKS
LIKE SYSTEM WILL BE FAR ENOUGH EAST TO ALLOW WESTERN ZONES TO WARM
UP INTO THE MID 80S WHILE FURTHER EAST MOST AREAS WILL LIKELY STAY
IN THE LOWER 80S AND POSSIBLY UPPER 70S DEPENDING ON PRECIPITATION
COVERAGE.  SHOULD SEE A GRADUAL DECREASE FROM WEST TO EAST IN
PRECIPITATION BY SAT NIGHT AND MOST AREAS BEING DRY BY SUN MORNING.
DID KEEP IN SOME VERY LOW POPS IN THE SOUTHEAST FOR EARLY SUN...BUT
SYSTEM SHOULD BE FAR ENOUGH SOUTH AND EAST THAT MOST AREAS SEE
MOSTLY SUNNY TO PARTLY CLOUDY SKIES BY AFTERNOON.  TEMPERATURES WILL
LIKELY WARM INTO THE UPPER 80S TO AROUND 90 WITH BUILDING RIDGE OVER
THE ROCKIES.

DAYS 3-7...

THE MAIN CHANGE TO THE EXTENDED FORECAST TODAY WAS TO ADD POPS IN
THE WED-THURS TIME FRAME WITH NOW MOST OF THE NUMERICAL MODEL
SOLUTIONS SUGGESTING THAT THE TAIL END OF A FRONTAL BOUNDARY WILL
DROP SOUTH INTO OUR AREA ON WEDNESDAY. THIS APPEARS TO BE IN
ASSOCIATION WITH A FAST MOVING IMPULSE MOVING ACROSS THE NORTHERN
UNITED STATES. THERE COULD BE A COUPLE OF DAYS OF HIGH TERRAIN
CONVECTION IN THE POST FRONTAL UPSLOPE REGIME MOVING OUT OVER
WESTERN KANSAS WED AND THURS EVENING. I ALSO LOWERED TEMPS SOME
ESPECIALLY THURSDAY AND WILL BASE IT MORE ON THE ECMWF 850MB PROGS.
&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  83  62  89 /  90  30  30  10
GCK  60  84  60  90 /  90  20  20  10
EHA  58  85  60  90 /  90  20  20  10
LBL  60  85  61  91 /  90  30  30  10
HYS  62  84  62  90 /  90  30  20  10
P28  67  82  64  89 /  90  50  40  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN28/27
GRZYWACZ/LACY
Hazardous weather outlook, Jun 16, 4:57 AM CDT, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
457 AM CDT FRI JUN 16 2006

KSZ030-031-043>046-061>066-074>081-084>090-171000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
457 AM CDT FRI JUN 16 2006 /357 AM MDT FRI JUN 16 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS ARE EXPECTED TO IMPACT SOUTHWEST KANSAS
TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL REDEVELOP
OVER FAR SOUTHEASTERN COLORADO AND FAR SOUTHWEST KANSAS...MAINLY
WEST OF HUGOTON TO LAKIN BY 1 PM CDT...NEAR THE TRIPLE POINT OF
THE COLD FRONT AND THE LEE TROUGH. THE STORMS WILL ALSO DEVELOP
ALONG THE COLD FRONT THROUGH THE REST OF WESTERN KANSAS THIS
AFTERNOON. SUFFICIENT WIND SHEAR AND INSTABILITY WILL ALLOW STORMS
TO PRODUCE LARGE HAIL TO THE SIZE OF QUARTERS OR LARGER AND WIND GUSTS OF
60 MPH OR GREATER THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE
THUNDERSTORMS ARE THEN EXPECTED TO IMPACT THE REST OF SOUTHWEST
KANSAS...INCLUDING GARDEN CITY...DODGE CITY...WAKEENEY...AND HAYS
BEGINNING MID TO LATE AFTERNOON...THEN PORTIONS OF SOUTH CENTRAL
KANSAS INCLUDING PRATT AND MEDICINE LODGE BEGINNING EARLY THIS EVENING.

HEAVY RAINFALL IS ALSO EXPECTED OVER A LARGE PORTION OF SOUTHWEST
KANSAS WITH TOTAL AMOUNTS EXCEEDING ONE INCH FOR MANY LOCATIONS.
SOME ISOLATED AREAS ALONG AND SOUTH OF THE ARKANSAS RIVER TO
THE OKLAHOMA STATE LINE MAY RECEIVE TWO TO THREE INCHES OF RAIN BY
SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST OVER SOUTH
CENTRAL KANSAS...INCLUDING THE PRATT AND MEDICINE LODGE AREAS
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE EXPECTED TO BE NEEDED OVER ALL OF SOUTHWEST KANSAS
THIS AFTERNOON AND TONIGHT.

UMSCHEID

In the hours before

Local storm report, Jun 16, 5:14 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
514 PM CDT FRI JUN 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND GST     8 SE GARDEN CITY        37.90N 100.76W
06/16/2006  M61.00 MPH       FINNEY             KS   ASOS

            AT AIRPORT ASOS

&&

06
Local storm report, Jun 16, 5:23 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
523 PM CDT FRI JUN 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     2 N DEERFIELD           38.01N 101.13W
06/16/2006  E65 MPH          KEARNY             KS   TRAINED SPOTTER

            2 INCH TREE LIMBS DOWN

0355 PM     HAIL             9 SSW KENDALL           37.82N 101.60W
06/16/2006  M0.88 INCH       HAMILTON           KS   TRAINED SPOTTER

0400 PM     TSTM WND GST     7 ESE SYRACUSE          37.94N 101.63W
06/16/2006  E60 MPH          HAMILTON           KS   TRAINED SPOTTER

0400 PM     TSTM WND GST     17 WNW KENDALL          38.03N 101.83W
06/16/2006  M82 MPH          HAMILTON           KS   TRAINED SPOTTER

&&

06
Local storm report, Jun 16, 5:30 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
530 PM CDT FRI JUN 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             20 NNW LIBERAL          37.31N 101.08W
06/16/2006  M0.75 INCH       STEVENS            KS   PUBLIC

0405 PM     TSTM WND GST     4 W ULYSSES             37.58N 101.43W
06/16/2006  E70.00 MPH       GRANT              KS   PUBLIC

0405 PM     HAIL             5 NE JOHNSON CITY       37.62N 101.69W
06/16/2006  M0.75 INCH       STANTON            KS   PUBLIC

0445 PM     TSTM WND GST     7 NNW SUBLETTE          37.57N 100.89W
06/16/2006  E70.00 MPH       HASKELL            KS   PUBLIC

            3 INCH LIVE TREE LIMB DOWN

&&

06
Local storm report, Jun 16, 5:39 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
539 PM CDT FRI JUN 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND GST     CIMARRON                37.81N 100.35W
06/16/2006  E60 MPH          GRAY               KS   TRAINED SPOTTER

0536 PM     TSTM WND DMG     CIMARRON                37.81N 100.35W
06/16/2006                   GRAY               KS   TRAINED SPOTTER

            2 TO 3 INCH TREE LIMBS DOWN

&&

06
Local storm report, Jun 16, 5:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
559 PM CDT FRI JUN 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     4 NE KISMET             37.25N 100.65W
06/16/2006  E70 MPH          SEWARD             KS   TRAINED SPOTTER

&&

06
Local storm report, Jun 16, 6:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
625 PM CDT FRI JUN 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     3 E DODGE CITY          37.76N 99.96W
06/16/2006  E60 MPH          FORD               KS   NWS EMPLOYEE

            AT THE AIRPORT

&&

06

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:28 PM CDTSevere Thunderstorm WarningDDCScott47 min
Jun 15, 8:13 PM CDTSpecial Weather StatementDDCHamilton47 min
Jun 15, 9:52 PM CDTSpecial Weather StatementDDCMorton53 min
Jun 15, 10:05 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens29 min
Jun 15, 10:10 PM CDTSevere Thunderstorm WarningDDCHamilton13 min
Jun 16, 2:38 PM CDTSevere Thunderstorm WarningDDCHaskell, Seward52 min
Jun 16, 2:48 PM CDTSpecial Weather StatementDDCScott42 min
Jun 16, 2:52 PM CDTSevere Thunderstorm WarningDDCFinney38 min
Jun 16, 2:56 PM CDTTornado WarningDDCMorton, Stanton49 min
Jun 16, 3:08 PM CDTSevere Thunderstorm WarningDDCHamilton24 min
Jun 16, 3:27 PM CDTSevere Thunderstorm WarningDDCGray28 min
Jun 16, 3:43 PM CDTSevere Thunderstorm WarningDDCStanton47 min
Jun 16, 3:46 PM CDTSpecial Weather StatementDDCFinney44 min
Jun 16, 3:57 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny33 min
Jun 16, 4:07 PM CDTSevere Thunderstorm WarningDDCGrant38 min
Jun 16, 4:23 PM CDTSevere Thunderstorm WarningDDCKearny52 min
Jun 16, 4:26 PM CDTSevere Thunderstorm WarningDDCScott49 min
Jun 16, 4:34 PM CDTSevere Thunderstorm WarningDDCHaskell, Seward41 min
Jun 16, 4:39 PM CDTSevere Thunderstorm WarningDDCFinney, Scott51 min
Jun 16, 4:55 PM CDTSevere Thunderstorm WarningDDCGray, Meade65 min
Jun 16, 5:17 PM CDTSevere Thunderstorm WarningDDCSeward28 min
Jun 16, 5:40 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman65 min
Jun 16, 5:58 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness47 min
Jun 16, 6:02 PM CDTSevere Thunderstorm WarningDDCClark, Meade43 min
Jun 16, 6:06 PM CDTSevere Thunderstorm WarningDDCEllis24 min
Jun 16, 6:32 PM CDTSevere Thunderstorm WarningDDCEllis, Trego43 min
Jun 16, 6:36 PM CDTSevere Thunderstorm WarningDDCRush39 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.